MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIALID-ORTHOG-PRIORITY-1PLATE; PLATE, BONE

STRYKER LEIBINGER FREIBURG FACIALID-ORTHOG-PRIORITY-1PLATE; PLATE, BONE
Catalog Number 78-92101
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a custom plate could not be used intraoperatively due to insufficient lateral extension and interference with the genioglossus segment, resulting in inadequate posterior coverage and the surgeon proceeded without using the plate.

Brand Name
FACIALID-ORTHOG-PRIORITY-1PLATE
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key25650722
Report Number0008010177-2026-00088
Device Sequence Number5865206
Product Code JEY
UDI-Device Identifier07613327370928
UDI-Public07613327370928
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-92101
Device Lot Number2605151094
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown